The University of Southampton
University of Southampton Institutional Repository

The effect of non-normal disturbances and conditional heteroskedasticity on multiple cointegration and restriction tests

The effect of non-normal disturbances and conditional heteroskedasticity on multiple cointegration and restriction tests
The effect of non-normal disturbances and conditional heteroskedasticity on multiple cointegration and restriction tests
0094-9655
173-189
Silvapulle, P.S.
0e43a6c6-cf3a-4618-9a89-05ce827f83d0
Podivinsky, J.M.
68b5a6e8-9d09-4a3e-97b2-4a9e4f1efbb9
Silvapulle, P.S.
0e43a6c6-cf3a-4618-9a89-05ce827f83d0
Podivinsky, J.M.
68b5a6e8-9d09-4a3e-97b2-4a9e4f1efbb9

Silvapulle, P.S. and Podivinsky, J.M. (2000) The effect of non-normal disturbances and conditional heteroskedasticity on multiple cointegration and restriction tests. Journal of Statistical Computation and Simulation, 65 (2), 173-189.

Record type: Article

Full text not available from this repository.

More information

Published date: 2000

Identifiers

Local EPrints ID: 32896
URI: https://eprints.soton.ac.uk/id/eprint/32896
ISSN: 0094-9655
PURE UUID: 7e5d0f39-c44c-4c90-a288-7256d81a08b4

Catalogue record

Date deposited: 18 Jul 2006
Last modified: 17 Jul 2017 15:54

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×